# SDR SIMA20220517007

- Difficulty date: May 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 14,988 hours, 9,715 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Fr 83
- Component part number: 17066674001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 SHEAR CLIP CORRODED FR-83 STR-28R MARKED. (LEVEL 2 CORROSION)-C/A-REMOVED CORRODED SHEAR CLIP AT FR-83 STR-28R FABRICATED AND INSTALLED NEW SHEAR CLIP IAW EMB-175 SRM 51-40-08, 51-40-02, AND ENVOY GPM 17-13.
